# SDR 07FDEA04452

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIRS ON INBOARD FLAP RIB 21 (POCKET REPAIRS) NOT CONFORM TO SRM REPAIR PERFORMED BY REPLACEMENT OF END RIB 21 IAW SRM 57-2055.
